Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Ttingling with urination, clear blister on knuckle. Had relation with a person who had prosatitis, chlamydia. Next step ?

I am 33, female, 5 4 105 lbs, very physically active. 2 children: 5 and 1 year. Have been separated from a 7 year monogamous relationship and just started dating a month ago only one person. Was physical mid september and somehow he ended up with prostatitis and he said chlamydia also. I was treated based on his diagnosis with zithromax (i believe) 1 gram at PP and my slight symptoms of tingling with urination disappeared. We have not been together since. I am getting a bit of tingling with urination now and have no idea why. I also have a very small red/clear blister that just popped up on my knuckle this morning. I have not been active with anyone, and am wondering what my next step should be?
Asked On : Tue, 30 Oct 2012
Answers:  2 Views:  33
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
HIV AIDS Specialist 's  Response
Thanks for posting your query.

The blister may be due to Genital Herpes. Usually appears in groups, rarely may be single. After a day it may be ulcerated and will heal after a week or two.

Your tingling sensation of urination may be due to Trichomoas infection.
Consult your Gynecologist or a Dermato venereologist and they will investigate and help you further.

Get well soon.
Dr S.Murugan
Answered: Wed, 31 Oct 2012
I find this answer helpful
HIV AIDS Specialist Dr. Vasuki S's  Response
Internal examination should be done to examine your uterus.& screening tests of other STD'S should be done
Answered: Wed, 31 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor